Advertisement

How soon after taking Sabril will my symptoms improve?

As an adult taking Sabril (vigabatrin), it may take a few months to see a marked improvement. Keep taking your Sabril as directed, even if you feel better. If seizures worsen or happen more frequently, call your doctor immediately. If there is no improvement after a few months of treatment, your doctor will most likely slowly reduce your dosage and discontinue the medication due to vision risks. Do not stop taking Sabril unless under a doctor's care. Suddenly stopping is dangerous and can increase the severity of seizures.

Continue Learning about Anticonvulsant

What should I know before taking an anticonvulsant for migraines?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to assess your liver function before starting treatment. Serum bicarbonate wil...
More Answers
What should I know before taking an anticonvulsant for migraines?
David C. Fiore, MDDavid C. Fiore, MD
Before starting an anticonvulsant for migraines, it is important to discuss the pros and cons with y...
More Answers
What medications interact with anticonvulsants?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
If you are taking an anticholinergic drug, metformin, primidone, rufinamide, a selective serotonin r...
More Answers
What medications interact with anticonvulsants?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking an anticholinergic drug, metformin, primidone, rufinamide, a selective serotonin r...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.